# SDR CALA9901491

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- System (JASC): 3234 · Landing Gear Selector
- Part: Select. Valve
- Part number: 1FA011342
- Condition: Inop
- Location: Landing Gear
- Part time: 2,542 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RT MLG EXTENDED WHILE IN CRUISE AT FL 290 AND 300 KTS INDICATED AIRSPEED.  BOTH RED AND GREEN GEAR LIGHTS FOR THE RIGHT GEAR WERE ILLUMINATED.  THE ACFT WAS SLOWED TO 260 KTS AND ALL GEAR WERE FULLY EXTENDED, THEN RETRACTED.  THE ACFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE RT MLG ASSEMBLY AND UPLOCK WERE INSPECTED WITH NO DEFECTS NOTED.  A GEAR RETRACTION WAS PERFORMED IAW MM 32-32-00 AND NO FAULTS WERE FOUND.  THE RT MLG UPLOCK AND DOWNLOCK SENSORS WERE CHECKED FOR PROPER CLEARANCE IAW MM 32-61-21 AND BOTH CHECKED GOOD.  THE LANDING GEAR SELECTOR VALVE WAS REMOVED AND REPLACED IAW MM 32-31-51.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
